# SDR SWAA002056

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 59,645 hours, 64,492 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC AND ENTRY DOOR SLIDE PRESS INDICATORS OUT OF VIEW.  REPOSITIONED SLIDE ASSEMBLIES PER MM.
